# SDR DXTA200802762

- Difficulty date: January 11, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N631QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605131
- Aircraft time: 6,985 hours, 5,413 cycles
- Engine: Pwa PW545A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Indicator
- Condition: Unknown
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EXCESSIVE BACK PRESSURE (MORE THAN NORMAL) REQUIRED FOR ROTATION.   REMOVED AND REPLACED ELEVATOR TRIM WHEEL POINTER IAW MM 27-32-01. CHECKED ELEVATOR TRIM RIGGING PER CE-5460XL M/M 27-31-00.CHECKS GOOD.
